# SDR DALA2025110708121

- Difficulty date: November 6, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 62,864 hours, 32,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3153 EMERGENCY POWER SUPPLY UNIT FAULT 11WL. CORRECTIVE ACTION: R/R EPSU 11WL ON UNSERVICEABLE CONDITION AS PER A320 FAM AMM 33-51-38-000-001-A. (1291827).
